# SDR CALA9801762

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 11 INCH CRACK IN LT HORIZONTAL STABILIZER LEADING EDGE LOWER OUTBOARD CAP AT L4.  THE CAP WAS REMOVED AND A NEW CAP WAS INSTALLED IAW SRM 51-21-01, 51-31-01, AND 55-12-01, FIGURE 3.
